# SDR AALA202404226253

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 6,302 hours, 1,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C1270
- Condition: Empty
- Location: L3 Door Slide
- Part time: 6,287 hours, 1,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 ESCAPE SLIDE INFLATION BOTTLE RESERVOIR IN RED. REMOVED AND REPLACED L3 ESCAPE SLIDE INFLATION RESERVOIR.
